# SDR SWAA2020083110920

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 28,400 hours, 12,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY EXIT LIGHTS IN OF L/H OVERWING EXIT / R/R BATTERY AND CHARGER FS 727C T13 PER AMM 33-51-06 OPS CHK GOOD
